Advances in Differential Equations

On the convergence of viscoelastic fluid flows to a steady state

Yinnian He, Yanping Lin, Semuel S. P. Shen, and Robert Tait

Full-text: Open access

Abstract

The initial-boundary value problems describing motion of a two-dimensional viscoelastic fluid are investigated by using the methods of variational formulation and inequality estimates. Both the exponential and power convergence of the solutions to a steady state solution of the viscoelastic fluid flows are proved under prescribed conditions. The convergences to a stead state solution of the Navier-Stokes flows is a special case of the results.

Article information

Source
Adv. Differential Equations, Volume 7, Number 6 (2002), 717-742.

Dates
First available in Project Euclid: 27 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1356651735

Mathematical Reviews number (MathSciNet)
MR1894864

Zentralblatt MATH identifier
1049.76014

Subjects
Primary: 35Q35: PDEs in connection with fluid mechanics
Secondary: 35B40: Asymptotic behavior of solutions 76A10: Viscoelastic fluids 76D03: Existence, uniqueness, and regularity theory [See also 35Q30]

Citation

He, Yinnian; Lin, Yanping; Shen, Semuel S. P.; Tait, Robert. On the convergence of viscoelastic fluid flows to a steady state. Adv. Differential Equations 7 (2002), no. 6, 717--742. https://projecteuclid.org/euclid.ade/1356651735


Export citation